MathSciNet Relay Station
MathSciNet bibliographic data
MR2260903 34K20 (34K50 60H10 60H30 92B20 93D09)
Wang, Zidong; Shu, Huisheng; Fang, Jian'an; Liu, Xiaohui Robust stability for stochastic Hopfield neural networks with time delays. Nonlinear Anal. Real World Appl. 7 (2006), no. 5, 1119–1128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement